# SDR ASOA20160811047

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 34,999 hours, 26,966 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE312073
- Condition: Leaking
- Location: Nr 2
- Part time: 30,867 hours, 24,276 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

THE CREW REPORTED IN FLIGHT FL350 OIL PRESSURE ON NR 2 ENGINE FELL TO 40 PSI WITH 4 QUARTS OF OIL.  FOLLOWED BY ENGINE 2 LOW OIL PRESSURE WARNING.  CREW SHUTDOWN NR 2 ENGINE AND DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND INTERNAL OIL LEAKAGE AT REAR TURBINE BEARING SEAL AREA.  THE NR 2 ENGINE WAS REPLACED.
